MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed elevated magnesium results when processing on the architect c16000 processing module.Sid (b)(6), initial result 3.6 (not reported out of the lab), repeated on another analyzer of 0.77, 0.82.No unit of measure was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: no additional patient information was provided.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Additional information is section a patient information, patient age and patient sex updated.Additional patient information is unknown.Section b5 describe event or problem updated.The evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed elevated magnesium results when processing on the architect c16000 processing module.Sid (b)(6) initial result 3.6 (not reported out of the lab), repeated on another analyzer of 0.77, 0.82 mmol/l.No impact to patient management was reported.Additional information provided on 11dec2025: the customer uses a magnesium normal range of 0.66 to 1.07 mmol/l.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect c16000, serial number (b)(6).The field service representative (fsr) replaced the tubing, peristaltic head (rohs) and cleaned the tbg, h.C.Nozzle a (rohs), however, the tbg, h.C.Nozzle a (rohs) was deemed the cause for the module generating the false elevated magnesium patient results due to the part being clogged.The tbg, h.C.Nozzle a (rohs) was cleaned to resolve the issue.The instrument service history for the architect c16000, serial number (b)(6) verifies no subsequent issues have been reported related to false elevated magnesium patient results after service intervention.A review of tracking and trending did not identify any trends with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified for the architect c16000, serial number (b)(6) or the tbg, h.C.Nozzle a (rohs).
 
Event or Problem Description
The customer observed elevated magnesium results when processing on the architect c16000 processing module.Sid (b)(6), initial result 3.6 (not reported out of the lab), repeated on another analyzer of 0.77, 0.82 mmol/l.No impact to patient management was reported.Additional information provided on (b)(6) 2025: the customer uses a magnesium normal range of 0.66 to 1.07 mmol/l.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23771150
Report Number3016438761-2025-00714
Device Sequence Number9722722
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Supplement Date Received by Manufacturer12/11/2025
01/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/17/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 77641UD00.; CC MAGNESIUM (1000T), 03P68-24, 77641UD00.; CC MAGNESIUM (1000T), 03P68-24, 77641UD00.
Patient Age67 YR
Patient SexFemale